# SDR CA130115002

- Difficulty date: November 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 18,632 hours
- Engine: Lyc O320E2D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Cable
- Part number: S123015
- Condition: Worn
- Location: Carb Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION OF CARB HEAT CONTROL CABLE, THE INNER CABLE FOUND WORN DOWN TO HALF THICKNESS, BUT UPON FIRST GLANCE COULD NOT BE SEEN, THE NEED TO APPLY SLIGHT PRESSURE WAS NEEDED TO EXTEND THE INNER CABLE AND COMPRESS/FLEX BUTTERFLY VALVE SEAL FAR ENOUGH TO SEE WARE MARK ON INNER CABLE, CABLE, PN S1230-15, REPLACED NEW.
